# SDR SWAA2015102745381

- Difficulty date: September 23, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 69,359 hours, 56,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 651657947
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY POWER UNIT COMPARTMENT, TORQUE BOX LT WEB CRACKED, BETWEEN BS 1104 - 1121 ON DOOR SURROUND STRUCTURE.  REPAIRED WEB IAW EA & EO.
